You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
674. Note on a Numerical Method of Solving the Equation xn = ax + b
J. D. M'Neile
The Mathematical Gazette
Vol. 11, No. 165 (Jul., 1923), pp. 339-341
Published by: The Mathematical Association
Stable URL: http://www.jstor.org/stable/3602327
Page Count: 3